0 Customer Reviews
Pieces per Container
Adults and children 12 years and over: 2 tablets every 4 hours. Children under 12 years: do not use.
This may cause drowsiness. If affected, do not drive or operate machinery. Do not use in children under 12 years of age. Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing acetaminophen unless advised by a healthcare professional. Liver warning: This product contains acetaminophen. Severe damage may occur if you take more than 12 tablets in any 24 hour period, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day when using this product. Do not use to sedate a child or to make a child sleeping, if you are now taking prescription monoamine oxidase inhibitor (MAOI), or for 2 weeks after stopping the MAOI drug, with any other drug containing acetaminophen
Store below 25C
Aged above 12
For relief of nasak congestion, sinus pressure, headache, aches and pains, fever, runny nose and sneezing
2.78 x 4.28 x .75